# SDR RAIA950709

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A77
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

SBN - FLT 7494 - LOST ALL HYDRAULIC PRESSURE ON RT ENGINE.  CREW PERFORMED EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CHAFED HYDRAULIC LINE ON RT ENGINE HYDRAULIC PUMP.  (W)
